MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Catalog Number 07027869190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).In medwatch field the patient's age was provided as 10 to 20 years old.
 
Event or Problem Description
The customer complained of questionable elecsys t3 results for 1 patient sample on a cobas 6000 e 801 module and a cobas 6000 e 601 module.Of the data provided, there were discrepant t3 and elecsys ft4 ii assay results.The e 801 serial number is (b)(4) the e 601 serial number is (b)(4).This medwatch will cover the t3 data.Refer to medwatch with patient identifier (b)(6) for information on the ft4 ii results.The initial t3 result was 422 ng/dl on the e 801.The physician requested a repeat for the t3 result.The repeat t3 result was 423 ng/dl on the e 801.The sample was repeated on an e 601 and the t3 result was 166.6 ng/dl.The initial ft4 ii result was 0.915 ng/dl on the e 801.After the physician requested the repeat of the sample the ft4 result was 0.919 ng/dl on the e801.The sample was repeated on an e 601 and the ft4 ii result was 1.43 ng/dl.No erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.
 
Additional Manufacturer Narrative
The investigation identified an interfering factor in the patient's sample that affects the reagent.This interference is covered in product labeling.Calibration and internal qc results within expectations.For diagnostic purposes, the results should always be assessed in conjunction with the patient´s medical history, clinical examinations and other findings.
 
Additional Manufacturer Narrative
The customer provided a sample for investigation.Investigation of the sample confirmed the sample contained an immunoglobulin that reacts with the reagent which affects the sample results.The investigation is ongoing.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7834066
Report Number1823260-2018-02930
Device Sequence Number19224271
Product Code CDP
UDI-Device Identifier04015630939794
UDI-Public04015630939794
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K962508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027869190
Device Lot Number291614
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
08/10/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/18/2018
11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1